# SDR SWAA2021062926472

- Difficulty date: October 28, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS LARGE AREAS OF CORROSION BOTH UPPER + LOWER SURFACE B5 727I-767 / R/H TRANSITION ANGLE WAS REPLACED FROM 727H +10 THRU BS 767 ON NR# D469439
